# SDR AUS20010575

- Difficulty date: May 22, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Sight Glass
- Part number: 51170071R
- Condition: Split
- Location: Hyd Quantity
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC SYSTEM SIGHT TUBE SPLIT. PARTIAL LOSS OF HYDRAULICFLUID. SIGHT TUBE HAD ONLY RECENTLY BEEN REPLACED.
